# SDR SWAA2019080135476

- Difficulty date: July 16, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB 4, STIFFENER 3 CRACKED AT STAB. STA. 120.3.   REPAIRED STIFFENER IAW SRM & DWG.
